RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 3, Pages 295–319 (Mi msb4601)  

This article is cited in 6 scientific papers (total in 6 papers)

On equality of dimension

A. V. Zarelua


Full text: PDF file (3488 kB)

Bibliographic databases:
Received: 04.07.1962

Citation: A. V. Zarelua, “On equality of dimension”, Mat. Sb. (N.S.), 62(104):3 (1963), 295–319

Citation in format AMSBIB
\Bibitem{Zar63}
\by A.~V.~Zarelua
\paper On equality of dimension
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 3
\pages 295--319
\mathnet{http://mi.mathnet.ru/msb4601}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=157352}
\zmath{https://zbmath.org/?q=an:0134.41902}


Linking options:
  • http://mi.mathnet.ru/eng/msb4601
  • http://mi.mathnet.ru/eng/msb/v104/i3/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. L. G. Zambakhidze, “On the interrelations among the peripheral properties of Tikhonov spaces, their powers, exponentials, free groups, and semigroups”, Russian Math. Surveys, 34:6 (1979), 256–260  mathnet  crossref  mathscinet  zmath
    3. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. L. V. Bogachev, E. B. Yarovaya, “A limit theorem for a supercritical branching random walk on $\mathbb Z^d$ with a single source”, Russian Math. Surveys, 53:5 (1998), 1086–1088  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. V. M. Ulyanov, “Sheaves and $\mathfrak{Ta}$-bicompactifications of mappings”, Sib. elektron. matem. izv., 4 (2007), 504–546  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:137
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019